The Annals of Mathematical Statistics

Correction Note: Correction to "On Obtaining Large-Sample Tests from Asymptotically Normal Estimators"

T. W. F. Stroud

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 43, Number 2 (1972), 695.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177692658

Digital Object Identifier
doi:10.1214/aoms/1177692658

JSTOR
links.jstor.org

Citation

Stroud, T. W. F. Correction Note: Correction to "On Obtaining Large-Sample Tests from Asymptotically Normal Estimators". Ann. Math. Statist. 43 (1972), no. 2, 695. doi:10.1214/aoms/1177692658. https://projecteuclid.org/euclid.aoms/1177692658


Export citation

See also

  • Original Paper: T. W. F. Stroud. On Obtaining Large-Sample Tests from Asymptotically Normal Estimators. Ann. Math. Statist., Volume 42, Number 4 (1971), 1412--1424.